Alert archive / New Jersey / Areal Flood Warnings in 2008
Areal Flood Warning 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 10, 2008, 4:10 PM EDT for 6 counties in New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2008, 4:10 PM EDT (20:10 UTC)
- Expired
- Aug 10, 2008, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 28 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 102010
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT SUN AUG 10 2008
NJC001-005-007-015-029-033-102300-
/O.NEW.KPHI.FA.W.0006.080810T2010Z-080810T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
410 PM EDT SUN AUG 10 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHWESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
NORTHERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 700 PM EDT
* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 2
TO 4 INCHES OF RAIN HAS FALLEN ACROSS A LARGE PORTION OF THE
WARNED AREA. DOPPLER RADAR PRECIPITATION ESTIMATES ARE AS HIGH 6
INCHES IN PORTIONS OF SALEM AND GLOUCESTER COUNTIES. FLOODING OF
ROADWAYS AND EVEN PROPERTY HAS BEEN REPORTED IN SALEM AND
GLOUCESTER COUNTIES. ADDITIONAL SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE WARNED AREA MAY AGGRAVATE ONGOING FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3964 7417 3954 7543 3961 7556 3977 7544
3984 7535 3982 7530 3978 7417 3975 7418
3972 7415 3975 7412 3975 7414 3977 7415
3978 7414 3978 7408
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 10, 4:07 AM EDT, 12 hours 3 minutes earlier.
Area forecast discussion, Aug 10, 4:07 AM EDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT SUN AUG 10 2008 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION OVERNIGHT TONIGHT INTO MONDAY MORNING. IN THE WAKE OF THIS FRONT, HIGH PRESSURE WILL BUILD INTO THE REGION AT THE SURFACE FOR MUCH OF THE WEEK. MEANWHILE, SEVERAL UPPER LEVEL DISTURBANCES WILL CROSS THE REGION THROUGH THE MIDDLE TO END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN INTERESTING DAY IN STORE FOR THE AREA TODAY. AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL DIVE OUT OF THE GREAT LAKES REGION AND APPROACH THE AREA TODAY. AHEAD OF THIS FRONTAL SYSTEM, A MILD AND UNSTABLE AIR MASS WILL DEVELOP ACROSS THE AREA. MEANWHILE, A STRONG, COLD MID/UPPER LEVEL LOW PRESSURE SYSTEM WILL BE SLOWLY MAKING ITS WAY TOWARD THE AREA. AHEAD OF THESE SYSTEMS THE AIRMASS WILL BE QUITE UNSTABLE WITH CAPE VALUES AT LEAST 1000-1500 J/KG AND LIS AROUND THAN -3 TO -5. SHEAR VALUES OF 30-35 KT WILL ALSO HELP TO SUPPORT SEVERE POTENTIAL. WITH WET-BULB ZERO HEIGHTS AROUND 9000 FT, AND STRONG CAPE ABOVE THE 0 DEGREES C LINE, LARGE HAIL IS GOOD POSSIBILITY TODAY. ALSO, DAMAGING WINDS COULD BE POSSIBLE WITH SOME OF THE STRONGER UPDRAFTS AS WELL. PW VALUES ARE FORECAST TO BE 1 TO 1.5 INCHES, SO SOME SHOWERS AND ESPECIALLY THUNDERSTORMS WILL CONTAIN HEAVY RAIN. WHILE THERE IS A LINE OF SHOWERS MOVING THROUGH WEST/CENTRAL PENNSYLVANIA THIS MORNING WHICH MAY MAKE IT TO OUR WESTERN ZONES EARLY THIS MORNING, THE MAIN THREAT FOR POSSIBLE SEVERE THUNDERSTORMS WILL BE LATE AFTERNOON INTO THIS EVENING. THE SPC CONTINUES TO KEEP OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY, SO WE HAVE INTRODUCED ENHANCED WORDING INTO THE FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL REMAIN FOR THE EVENING HOURS UNTIL THE FRONT PASSES THROUGH THE AREA, WHICH WILL LIKELY BE DURING THE OVERNIGHT HOURS. ONCE THE FRONT PASSES THROUGH, THERE WILL STILL BE THE POTENTIAL FOR SHOWERS/THUNDERSTORMS THROUGH MONDAY SINCE THE COLD MID/UPPER LOW WILL BE CROSSING NEARLY RIGHT OVERHEAD. THIS WILL HELP TO KEEP SOME INSTABILITY ACROSS THE AREA, AND IN TURN COULD HELP TO SPARK OF SOME CONVECTION. HOWEVER, NONE ARE EXPECTED TO BE SEVERE AT THIS TIME, ALTHOUGH WITH THE COLD POOL ALOFT, SOME SMALL HAIL CANT BE RULED OUT ON MONDAY. BY TUESDAY, THE MID/UPPER LOW SHOULD HAVE PASSED TO OUR EAST, AND AT THE SAME TIME, HIGH PRESSURE AT THE SURFACE WILL BEGIN TO BUILD IN ACROSS THE REGION, THEREFORE REDUCING OUR CHANCES OF PRECIPITATION ACROSS THE AREA. TEMPERATURES THROUGH TUESDAY SHOULD BE RIGHT AROUND NORMAL, OR JUST A COUPLE OF DEGREES BELOW MONDAY INTO MONDAY NIGHT AFTER THE FRONT PASSES THROUGH. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NO MAJOR FEATURES ARE EXPECTED TO AFFECT THE AREA AT THE SURFACE THROUGH MUCH OF THE WEEK AS WEAK HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH THE BEGINNING OF THE WEEKEND. AN AREA OF LOW PRESSURE IS EXPECTED TO REMAIN TO OUR SOUTH WEDNESDAY INTO THURSDAY AND SHOULD NOT HAVE ANY SIGNIFICANT AFFECTS ON OUR WEATHER. MEANWHILE, SEVERAL WEAK DISTURBANCES ALOFT WILL CROSS THE AREA THROUGH THE WEEK, WHICH MAY HELP TO SPARK OFF SOME AFTERNOON SHOWERS AND/OR THUNDERSTORMS. THESE WILL LIKELY BE DIURNALLY DRIVEN, AND WILL DIMINISH QUICKLY AFTER SUNDOWN. THEREFORE WE HAVE ONLY CARRIED A SLIGHT CHANCE FOR THE AFTERNOON INTO EARLY EVENING THROUGH MUCH OF THE UP COMING WEEK. AT THIS POINT, THE LONG RANGE MODELS MOVE AN AREA OF LOW PRESSURE FROM THE SOUTHERN PLAINS THROUGH THE GREAT LAKES BY THE END OF THE WEEKEND, BUT KEEP THE SYSTEM WELL WEST OF OUR AREA. WE WILL SEE HOW THIS PROGRESSES OVER THE NEXT SEVERAL DAYS. TEMPERATURES IN THE EXTENDED ARE EXPECTED TO REMAIN CLOSE TO NORMAL WITH NO EXTREMES EXPECTED AT THIS TIME. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... CLEAR SKIES AND LIGHT WINDS ACROSS THE TAF SITES EARLY THIS MORNING. THIS WILL PROBABLY BE THE BEST WEATHER TODAY AS A DISTURBANCE WILL APPROACH FROM THE WEST LATER THIS MORNING AND CONVECTION WILL INCREASE OVER THE AREA. RADAR SHOWS THAT THE SHOWERS WELL TO THE WEST WILL MOVE NORTH OF THE AREA THIS FOR THE FIRST PART OF THE MORNING. THE PREVIOUS TAFS AND THE PRESENT RUN OF THE WRF SEEM TO LINE UP WELL, SO ONLY MINOR ADJUSTMENTS WERE MADE TO THE PREVIOUS TAFS. LOOKS LIKE A PERIOD OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER THIS MORNING AND EARLY AFTERNOON BEFORE THE ACTIVITY BECOMES MORE SCATTERED. THE TEMPO GROUP FOR LOWER CONDITIONS WAS LEFT IN FROM EARLIER FORECAST. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS TODAY TONIGHT WITH STRONG GUSTY WINDS AND HAIL POSSIBLE AT THE TAFS SITES. OUTLOOK...IT MAY TAKE THE BETTER PART OF MONDAY FOR THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE UPPER LOW TO MOVE AWAY FROM THE AREA. MAINLY FAIR WEATHER EXPECTED TUESDAY. SCATTERED AFTERNOON CONVECTION POSSIBLE WED AND THU. && .MARINE... SOUTHWEST WINDS AT LESS THAN 10 KNOTS ARE ACROSS THE WATERS EARLY SUN MORNING. AS THE LOW FROM THE WEST ADVANCES TOWARD THE AREA WINDS WILL SWITCH AROUND TO SOUTH INCREASE LATER TODAY. THE SCA FLAG IS NOT EXPECTED WITH ONLY A FEW GUSTS IN THE 20 TO 25 KNOT RANGE EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE WATERS TODAY, SO PLAN ACCORDINGLY. A FRONT WILL CROSS THE WATERS LATE SUN NIGHT OR EARLY MON AND WINDS WILL SHIFT AROUND TO WEST THEN NORTHWEST BEHIND IT. THERE IS A SMALL CHANCE THAT THE SCA FLAG MAY BE NEEDED FOR THE TIME AFTER THE FROPA, BUT FCST WINDS ON THE PRESENT MODEL RUNS DO NOT LOOK THAT STRONG, SO I WILL NOT ISSUE THE FLAG NOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...ROBERTSON AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Aug 10, 3:30 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EDT SUN AUG 10 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-111100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 330 PM EDT SUN AUG 10 2008 ...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA AND NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. ANZ430-431-450>455-111100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EDT SUN AUG 10 2008 ...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AND FOR DELAWARE BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT.
In the hours before
Local storm report, Aug 10, 11:38 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
1000 AM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
1040 AM HAIL WILMINGTON MANOR 39.69N 75.58W
08/10/2008 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
1103 AM HAIL 2 SE COATESVILLE 39.96N 75.79W
08/10/2008 E0.88 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL CLAYTON 39.66N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
1110 AM HAIL 2 SE EXTON 40.01N 75.60W
08/10/2008 E1.75 INCH CHESTER PA TRAINED SPOTTER
1114 AM HAIL GLASSBORO 39.70N 75.11W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1115 AM HAIL EXTON 40.03N 75.63W
08/10/2008 E0.88 INCH CHESTER PA NWS EMPLOYEE
1115 AM HAIL WEST CHESTER 39.96N 75.61W
08/10/2008 E2.00 INCH CHESTER PA OFFICIAL NWS OBS
1117 AM HAIL 1 NE GLASSBORO 39.71N 75.10W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
&&
JJMLocal storm report, Aug 10, 11:49 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 AM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL 2 SE COATESVILLE 39.96N 75.79W
08/10/2008 E0.88 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL 2 SE EXTON 40.01N 75.60W
08/10/2008 E1.75 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL CLAYTON 39.66N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
1114 AM HAIL GLASSBORO 39.70N 75.11W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1115 AM HAIL WEST CHESTER 39.96N 75.61W
08/10/2008 E2.00 INCH CHESTER PA OFFICIAL NWS OBS
1115 AM HAIL EXTON 40.03N 75.63W
08/10/2008 E0.88 INCH CHESTER PA NWS EMPLOYEE
1117 AM HAIL 1 NE GLASSBORO 39.71N 75.10W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1126 AM HAIL 2 E PITMAN 39.73N 75.09W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1134 AM HAIL PITMAN 39.73N 75.13W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1142 AM HAIL 4 S BERLIN 39.74N 74.94W
08/10/2008 E1.00 INCH CAMDEN NJ TRAINED SPOTTER
&&
JJMLocal storm report, Aug 10, 1:30 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 2 NW POTTSTOWN 40.27N 75.67W
08/10/2008 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
1235 PM HAIL PENNS GROVE 39.73N 75.47W
08/10/2008 E1.25 INCH SALEM NJ TRAINED SPOTTER
1235 PM FUNNEL CLOUD PENNS GROVE 39.73N 75.47W
08/10/2008 SALEM NJ TRAINED SPOTTER
1234 PM HAIL MARCUS HOOK 39.81N 75.42W
08/10/2008 E1.00 INCH DELAWARE PA TRAINED SPOTTER
1255 PM LIGHTNING WEST CHESTER 39.96N 75.61W
08/10/2008 CHESTER PA TRAINED SPOTTER
LARGE TREE DOWN
0100 PM HAIL NORTH CAPE MAY 38.98N 74.95W
08/10/2008 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.75 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL BEERSVILLE 40.75N 75.47W
08/10/2008 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
0110 PM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0110 PM HAIL LEHIGH UNIVERSITY 40.61N 75.38W
08/10/2008 E0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0105 PM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
0130 PM HAIL WOODBINE 39.23N 74.81W
08/10/2008 E0.88 INCH CAPE MAY NJ TRAINED SPOTTER
&&
BCLocal storm report, Aug 10, 2:33 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL TURNERSVILLE 40.76N 76.06W
08/10/2008 E0.50 INCH SCHUYLKILL PA TRAINED SPOTTER
0137 PM HAIL TURNERSVILLE 40.76N 76.06W
08/10/2008 E0.75 INCH SCHUYLKILL PA TRAINED SPOTTER
0140 PM HAIL 4 W TURNERSVILLE 40.76N 76.13W
08/10/2008 E0.50 INCH SCHUYLKILL PA TRAINED SPOTTER
0140 PM HAIL 4 W TURNERSVILLE 39.77N 75.14W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
0140 PM HAIL N MULLICA HILL 39.74N 75.22W
08/10/2008 E0.75 INCH GLOUCESTER NJ TRAINED SPOTTER
0140 PM HAIL FLEETWOOD 40.46N 75.82W
08/10/2008 E0.50 INCH BERKS PA COUNTY OFFICIAL
1.25 TO 1.50 INCH HAIL
0140 PM HAIL WASHINGTON TOWNSHIP 40.99N 74.07W
08/10/2008 E0.50 INCH BERGEN NJ COUNTY OFFICIAL
0130 PM HAIL 3 NNE ELMER 39.63N 75.16W
08/10/2008 E1.25 INCH SALEM NJ TRAINED SPOTTER
0145 PM HAIL 4 W TURNERSVILLE 39.77N 75.14W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
0150 PM HAIL BELTZVILLE STATE PARK 40.87N 75.61W
08/10/2008 E0.88 INCH CARBON PA COUNTY OFFICIAL
0157 PM HAIL 2 NW NEWFIELD 39.57N 75.05W
08/10/2008 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0158 PM HAIL N TURNERSVILLE 39.77N 75.06W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
0156 PM HAIL 6 ENE ELMER 39.62N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
0156 PM HAIL SOMERDALE 39.85N 75.02W
08/10/2008 E0.50 INCH CAMDEN NJ TRAINED SPOTTER
0156 PM HAIL MANAHAWKIN 39.70N 74.25W
08/10/2008 E1.00 INCH OCEAN NJ TRAINED SPOTTER
0156 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
08/10/2008 E0.25 INCH CARBON PA COUNTY OFFICIAL
0156 PM HAIL 6 ENE ELMER 39.62N 75.08W
08/10/2008 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0156 PM HAIL 3 W ELVERSON 40.16N 75.89W
08/10/2008 E0.88 INCH BERKS PA TRAINED SPOTTER
&&
BCSpecial weather statement, Aug 10, 2:40 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 240 PM EDT SUN AUG 10 2008 DEZ001-MDZ008-012-101945- CECIL MD-KENT MD-NEW CASTLE DE- 240 PM EDT SUN AUG 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT AND NEW CASTLE COUNTIES... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MIDDLETOWN...MOVING EAST AT 19 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE...PERRYVILLE AROUND 245 PM...CECILTON...GALENA AROUND 300 PM...WARWICK...SASSAFRAS AROUND 315 PM...MIDDLETOWN...BOHEMIAS MILLS AROUND 330 PM...ODESSA AND MOUNT PLEASANT AROUND 345 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. RNS
Local storm report, Aug 10, 2:49 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
1000 AM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
1040 AM HAIL WILMINGTON MANOR 39.69N 75.58W
08/10/2008 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
1103 AM HAIL 2 SE COATESVILLE 39.96N 75.79W
08/10/2008 E0.88 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL 2 SE EXTON 40.01N 75.60W
08/10/2008 E1.75 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL CLAYTON 39.66N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
1114 AM HAIL GLASSBORO 39.70N 75.11W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1115 AM HAIL EXTON 40.03N 75.63W
08/10/2008 E0.88 INCH CHESTER PA NWS EMPLOYEE
1115 AM HAIL WEST CHESTER 39.96N 75.61W
08/10/2008 E2.00 INCH CHESTER PA OFFICIAL NWS OBS
1117 AM HAIL 1 NE GLASSBORO 39.71N 75.10W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1126 AM HAIL 2 E PITMAN 39.73N 75.09W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1134 AM HAIL PITMAN 39.73N 75.13W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1142 AM HAIL 4 S BERLIN 39.74N 74.94W
08/10/2008 E1.00 INCH CAMDEN NJ TRAINED SPOTTER
1147 AM HAIL 5 W PHOENIXVILLE 40.14N 75.61W
08/10/2008 E0.25 INCH CHESTER PA TRAINED SPOTTER
1205 PM HAIL 3 N POTTSTOWN 40.29N 75.64W
08/10/2008 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
1208 PM FUNNEL CLOUD MILLSBORO 38.59N 75.29W
08/10/2008 SUSSEX DE TRAINED SPOTTER
1220 PM HAIL REHOBOTH BEACH 38.72N 75.08W
08/10/2008 E0.25 INCH SUSSEX DE TRAINED SPOTTER
1220 PM HAIL CAMDEN 39.94N 75.11W
08/10/2008 E0.25 INCH CAMDEN NJ TRAINED SPOTTER
1220 PM HAIL N HAMMONTON 39.65N 74.77W
08/10/2008 E1.00 INCH ATLANTIC NJ TRAINED SPOTTER
1225 PM HAIL 3 S READING 40.30N 75.93W
08/10/2008 E0.25 INCH BERKS PA TRAINED SPOTTER
1227 PM HAIL REHOBOTH BEACH 38.72N 75.08W
08/10/2008 E0.88 INCH SUSSEX DE TRAINED SPOTTER
1230 PM HAIL HAMMONTON 39.65N 74.77W
08/10/2008 E1.50 INCH ATLANTIC NJ TRAINED SPOTTER
1234 PM HAIL MARCUS HOOK 39.81N 75.42W
08/10/2008 E1.00 INCH DELAWARE PA TRAINED SPOTTER
1235 PM HAIL PENNS GROVE 39.73N 75.47W
08/10/2008 E1.25 INCH SALEM NJ TRAINED SPOTTER
1235 PM FUNNEL CLOUD PENNS GROVE 39.73N 75.47W
08/10/2008 SALEM NJ TRAINED SPOTTER
1235 PM HAIL EAST GREENVILLE 40.41N 75.51W
08/10/2008 E0.88 INCH MONTGOMERY PA TRAINED SPOTTER
1235 PM HAIL 2 NW POTTSTOWN 40.27N 75.67W
08/10/2008 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
1255 PM LIGHTNING WEST CHESTER 39.96N 75.61W
08/10/2008 CHESTER PA TRAINED SPOTTER
LARGE TREE DOWN
0100 PM HAIL NORTH CAPE MAY 38.98N 74.95W
08/10/2008 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.75 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL BEERSVILLE 40.75N 75.47W
08/10/2008 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0105 PM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
0110 PM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0110 PM HAIL LEHIGH UNIVERSITY 40.61N 75.38W
08/10/2008 E0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0130 PM HAIL WOODBINE 39.23N 74.81W
08/10/2008 E0.88 INCH CAPE MAY NJ TRAINED SPOTTER
0130 PM HAIL 3 NNE ELMER 39.63N 75.16W
08/10/2008 E1.25 INCH SALEM NJ TRAINED SPOTTER
0140 PM HAIL 4 W TURNERSVILLE 39.77N 75.14W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
0140 PM HAIL FLEETWOOD 40.46N 75.82W
08/10/2008 E1.50 INCH BERKS PA COUNTY OFFICIAL
1.25 TO 1.50 INCH HAIL COVERING THE GROUND
0140 PM HAIL WASHINGTON TOWNSHIP 40.99N 74.07W
08/10/2008 E0.50 INCH BERGEN NJ COUNTY OFFICIAL
0140 PM HAIL N MULLICA HILL 39.74N 75.22W
08/10/2008 E0.75 INCH GLOUCESTER NJ TRAINED SPOTTER
0145 PM HAIL 4 W TURNERSVILLE 39.77N 75.14W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
0150 PM HAIL BELTZVILLE STATE PARK 40.87N 75.61W
08/10/2008 E0.88 INCH CARBON PA COUNTY OFFICIAL
0156 PM HAIL 3 W ELVERSON 40.16N 75.89W
08/10/2008 E0.88 INCH BERKS PA TRAINED SPOTTER
0156 PM HAIL MANAHAWKIN 39.70N 74.25W
08/10/2008 E1.00 INCH OCEAN NJ TRAINED SPOTTER
0156 PM HAIL 6 ENE ELMER 39.62N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
0156 PM HAIL SOMERDALE 39.85N 75.02W
08/10/2008 E0.50 INCH CAMDEN NJ TRAINED SPOTTER
0156 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
08/10/2008 E0.25 INCH CARBON PA COUNTY OFFICIAL
0156 PM HAIL 6 ENE ELMER 39.62N 75.08W
08/10/2008 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0157 PM HAIL 2 NW NEWFIELD 39.57N 75.05W
08/10/2008 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0158 PM HAIL N TURNERSVILLE 39.77N 75.06W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:48 AM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 10, 9:55 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 46 min |
| Aug 10, 10:11 AM EDT | Severe Thunderstorm Warning | PHI | Salem | 64 min |
| Aug 10, 10:39 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 66 min |
| Aug 10, 11:17 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 58 min |
| Aug 10, 11:32 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 3 hr |
| Aug 10, 11:46 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 59 min |
| Aug 10, 11:55 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 65 min |
| Aug 10, 11:56 AM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Aug 10, 12:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 10, 12:09 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 36 min |
| Aug 10, 12:40 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 95 min |
| Aug 10, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 60 min |
| Aug 10, 12:51 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 84 min |
| Aug 10, 12:56 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 34 min |
| Aug 10, 1:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 115 min |
| Aug 10, 1:22 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Aug 10, 1:29 PM EDT | Tornado Warning | PHI | Camden, Gloucester, Salem | 28 min |
| Aug 10, 1:53 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 67 min |
| Aug 10, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 50 min |
| Aug 10, 2:23 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 10, 2:36 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 10, 2:50 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 55 min |
| Aug 10, 3:33 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 39 min |
| Aug 10, 3:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 24 min |
| Aug 10, 6:36 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 69 min |
| Aug 10, 6:45 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 2 hr |
| Aug 10, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 56 min |
| Aug 10, 7:09 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 66 min |
| Aug 10, 7:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 10, 7:42 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 56 min |
| Aug 10, 7:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 10, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 67 min |
Nearby
Areal Flood Warnings in New Jersey, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.